Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 52, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 28, 2018, 2:36 PM CDT for Waushara County, Wisconsin. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 2:36 PM CDT (19:36 UTC)
- Expired
- Aug 28, 2018, 3:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 104 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 3:05 PM CDT | TSTM WND DMG | 1 W Wautoma, WI | TREE DOWN WEST OF WAUTOMA. ALSO PEA SIZE HAIL NEAR REDGRANITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 1:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -407 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WUUS53 KGRB 281936
SVRGRB
WIC137-282015-
/O.NEW.KGRB.SV.W.0052.180828T1936Z-180828T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
236 PM CDT TUE AUG 28 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Waushara County in central Wisconsin...
* Until 315 PM CDT.
* At 235 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Plainfield to 6 miles east of
Friendship, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wautoma, Berlin, Redgranite, Plainfield, Silver Lake, Pine River,
Dakota, Mount Morris, Saxeville and Wild Rose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8959 4424 8889 4398 8889 4398 8960
TIME...MOT...LOC 1935Z 263DEG 23KT 4430 8947 4398 8970
HAIL...1.00IN
WIND...60MPH
$$
EB3 follow-up statements
024
WWUS53 KGRB 281947
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
247 PM CDT TUE AUG 28 2018
WIC137-282015-
/O.CON.KGRB.SV.W.0052.000000T0000Z-180828T2015Z/
Waushara WI-
247 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR WAUSHARA COUNTY...
At 246 PM CDT, severe thunderstorms were located along a line
extending from near Plainfield to 6 miles northeast of Westfield,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wautoma, Berlin, Redgranite, Plainfield, Silver Lake, Pine River,
Dakota, Mount Morris, Saxeville and Wild Rose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8959 4424 8889 4398 8889 4398 8960
TIME...MOT...LOC 1946Z 274DEG 35KT 4427 8940 4397 8943
HAIL...1.00IN
WIND...60MPH
$$
KLB073 WWUS53 KGRB 282002 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 302 PM CDT TUE AUG 28 2018 WIC137-282015- /O.CON.KGRB.SV.W.0052.000000T0000Z-180828T2015Z/ Waushara WI- 302 PM CDT TUE AUG 28 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WAUSHARA COUNTY... At 301 PM CDT, severe thunderstorms were located along a line extending from 6 miles northeast of Plainfield to 7 miles northeast of Westfield, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Wautoma, Berlin, Redgranite, Plainfield, Silver Lake, Pine River, Dakota, Mount Morris, Saxeville and Wild Rose. PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for damaging winds. People outside should move to a shelter, inside a strong building and away from windows. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4424 8959 4424 8889 4398 8889 4398 8960 TIME...MOT...LOC 2001Z 264DEG 20KT 4427 8937 4397 8940 HAIL...0.88IN WIND...60MPH $$ KLB
250
WWUS53 KGRB 282013
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
313 PM CDT TUE AUG 28 2018
WIC137-282023-
/O.EXP.KGRB.SV.W.0052.000000T0000Z-180828T2015Z/
Waushara WI-
313 PM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY WILL EXPIRE AT
315 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Wisconsin.
LAT...LON 4424 8959 4424 8889 4398 8889 4398 8960
TIME...MOT...LOC 2013Z 263DEG 23KT 4428 8928 4398 8931
$$
KLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:18 PM CDT, 18 minutes earlier.
Area forecast discussion, Aug 28, 2:18 PM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 218 PM CDT Tue Aug 28 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 218 PM CDT Tue Aug 28 2018 The latest RAP analysis and satellite/radar imagery show a cold front stretching from La Crosse to Wausau to the tip of Door County early this afternoon. Widespread low clouds surged southeast late this morning to cover most of north-central and NE WI, setting up a relatively tight temp gradient across the region. A band of showers and storms continues to track northeast behind the front and into north-central WI within a zone of mid-level fgen. Meanwhile, more cellular thunderstorms are developing ahead of the front and along/south of an outflow boundary over southwest WI and northeast IA. Despite widespread low clouds, ML capes of 1500-2500 j/kg and deep layer shear of 45-50 kts continues to point towards a severe storm threat developing south of a Marshfield to Oconto to Sturgeon Bay as storms push northeast along this outflow boundary and ahead of the front through the rest of the afternoon. Given storm evolution to our southwest, will extend the flash flood watch across Waupaca and Portage counties. Damaging winds and torrential rains will be the main threat, and hail to a lesser extent. Also cannot rule out an isolated spin up given the beefy 0-3 km shear vectors. Tonight...Shower and thunderstorm chances will be ongoing across much of the region at 00z. Based on the latest HRRR runs, it appears that the strongest thunderstorm activity will be occurring over east-central WI early this evening, but then exit the area around 02-03z. Therefore it appears the best chance of severe weather will continue through that time period before evolving into more of a heavy rain with embedded storms scenario. Potential for flooding remains possible in the flash flood watch area due 1-3 inches of rainfall in the forecast, with locally higher amounts. Precip will exit to the east overnight, with widespread clouds and cooler conditions moving across the area. .LONG TERM...Wednesday Night Through Tuesday Issued at 218 PM CDT Tue Aug 28 2018 Wednesday through Thursday: The cold front that produced all the active weather over the past couple days will continue to shift off to the east of the area through the day Wednesday. At the same time, a dry surface ridge will slide across the CWA through this time period. Aloft, the upper level trough axis will swing through the Western Great Lakes region during the day Wednesday as heights begin to rise Wednesday night into the day Thursday. The weather will be much cooler and fairly quiet. High temperatures will be in the 60s to around 70. Humidity values will drop as well, leading to more comfortable conditions. Thursday night through Saturday: The surface ridge and upper-level ridge will slide to the east Thursday night allowing for a more moist southerly return flow into the Western Great Lakes. These features will continue eastward through Saturday as as a more wrapped-up surface low and closed upper level low slides from Manitoba into Hudson Bay. This will drag a cold front across the CWA Friday afternoon into Friday night. Additionally, a shortwave is progged to slide through the Western Great Lakes as well. While the overall instability will be determined by the exact timing of the front, it does look like enough instability will be around to increase the risk of thunderstorms. Models are depicting around 20 to 30 knots of deep-layer shear ahead of the front, so severe weather is not out of the question. Again, if the front comes through during peak heating, the chances of severe weather will increase, while a delay toward the later evening hours would result in a diminished severe potential. Temperatures for this time period will warm to above normal, once again, with highs in mid to upper 70s to low 80s. Saturday night through Monday: Medium range models then point toward the cold front shifting to the east of the area Saturday night with dry high pressure building in on Sunday. At the same time, upper- level flow is expected to become nearly zonal across the Western Great Lakes. This will lead to near normal temperatures for this time period with only small chance of showers and thunderstorms, mainly on Monday. This is basically what the consensus of the models is showing. && .AVIATION...for 18Z TAF Issuance Issued at 1247 PM CDT Tue Aug 28 2018 Numerous cloud decks to contend with this afternoon, but generally expecting MVFR cigs in precipitation free areas. Showers and thunderstorms are expected to move into the area this afternoon, which will lower cigs and visibility to IFR at times. The bulk of this activity will continue through mid to late evening and gradually taper off from northwest to southeast. A few showers are possible across east- central Wisconsin through early Wednesday morning. Cigs will also lower to IFR levels after midnight across the forecast area. Improvements are expected through the second half of Wednesday morning, with skies eventually clearing out beyond the TAF period during the afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight for WIZ036>040-045- 048>050. Beach Hazards Statement until 4 PM CDT this afternoon for WIZ022- 040-050. && SHORT TERM.....MPC LONG TERM......Cooley AVIATION.......KLB
Hazardous weather outlook, Aug 28, 2:24 PM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 224 PM CDT Tue Aug 28 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 224 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Heavy rainfall could result in flash flooding through midnight, especially in east-central Wisconsin, and parts of central Wisconsin. Severe thunderstorms are also possible through midnight, mainly south of a line from Marshfield to Mountain to Sturgeon Bay. The primary risk will be damaging winds, though large hail and an isolated tornado are also possible. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches into this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The next chance for thunderstorms arrives Friday and continues through Saturday. It is too early to determine the severe potential at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts in excess of one inch, flooding, or any other severe weather to the National Weather Service in Green Bay. LMZ521-522-541>543-291930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 224 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms will pose a hazard to boaters on the lake and bay, mainly through late tonight. Conditions hazardous to small craft will persist on the lake until late afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms are possible Friday into Saturday. MPC/Cooley
In the hours before
Special weather statement, Aug 28, 1:37 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
137 PM CDT TUE AUG 28 2018
WIZ035>037-045-281930-
Waupaca-Waushara-Wood-Portage-
137 PM CDT TUE AUG 28 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WOOD...PORTAGE...
WAUSHARA AND WAUPACA COUNTIES...
At 136 PM CDT, strong thunderstorms were clustered near Tomah, moving
northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Stevens Point, Wisconsin Rapids, Waupaca, Wautoma, Redgranite,
Whiting, Amherst, Pittsville, Plainfield and Hartman Creek State
Park.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4452 9031 4467 8953 4468 8889 4402 8891
4398 8918 4398 8960 4425 8960 4425 9032
TIME...MOT...LOC 1836Z 240DEG 48KT 4390 9051
EBSpecial weather statement, Aug 28, 2:03 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Green Bay WI
203 PM CDT TUE AUG 28 2018
WIZ036>038-045-048-281945-
Waupaca WI-Outagamie WI-Winnebago WI-Waushara WI-Portage WI-
203 PM CDT TUE AUG 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PORTAGE...NORTHERN
WINNEBAGO...WAUSHARA...WAUPACA AND SOUTHWESTERN OUTAGAMIE COUNTIES
UNTIL 245 PM CDT...
At 202 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elroy, or 7 miles west of Mauston, moving northeast at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oshkosh, Waupaca, Wautoma, New London, Berlin, Redgranite,
Plainfield, Fremont, Lake Poygan and Hartman Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4398 8889 4398 8960 4424 8960 4425 8962
4461 8892 4405 8843 4397 8889
TIME...MOT...LOC 1902Z 237DEG 46KT 4381 9024
KLBSpecial weather statement, Aug 28, 2:20 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
220 PM CDT TUE AUG 28 2018
WIZ038-282000-
Outagamie WI-
220 PM CDT TUE AUG 28 2018
...SPECIAL WEATHER STATEMENT FOR OUTAGMIE COUNTY...
At 218 PM CDT, Doppler radar was tracking a strong thunderstorm near
New London, or 14 miles northwest of Appleton, moving northeast at 25
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
New London, Black Creek, Greenville, Dale, Hortonville, Medina,
Shiocton, Freedom, Nichols and Mackville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4430 8874 4444 8874 4459 8847 4438 8820
4424 8868 4425 8868
TIME...MOT...LOC 1918Z 235DEG 21KT 4436 8867
CooleyLocal storm report, Aug 28, 2:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL STEPHENSVILLE 44.36N 88.58W
08/28/2018 E0.25 INCH OUTAGAMIE WI LAW ENFORCEMENT
HAIL SLIGHTLY LARGER THAN 1/4 INCH.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:28 PM CDT | Special Weather Statement | GRB | Marathon | 62 min |
| Aug 27, 7:48 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 57 min |
| Aug 27, 8:12 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Aug 27, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 44 min |
| Aug 27, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 48 min |
| Aug 27, 9:03 PM CDT | Special Weather Statement | GRB | Forest | 42 min |
| Aug 27, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 37 min |
| Aug 27, 9:28 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 47 min |
| Aug 27, 9:40 PM CDT | Tornado Warning | GRB | Waupaca, Waushara, Winnebago | 35 min |
| Aug 27, 9:43 PM CDT | Special Marine Warning | GRB | 62 min | |
| Aug 27, 9:48 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano | 42 min |
| Aug 27, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 38 min |
| Aug 27, 10:18 PM CDT | Special Weather Statement | GRB | Brown | 42 min |
| Aug 27, 10:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Aug 27, 10:29 PM CDT | Special Weather Statement | GRB | Door | 61 min |
| Aug 27, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 43 min |
| Aug 27, 10:39 PM CDT | Special Marine Warning | GRB | 71 min | |
| Aug 27, 10:41 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 27, 11:09 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Winnebago | 6 hr |
| Aug 28, 2:45 AM CDT | Areal Flood Advisory | GRB | Waushara | 3 hr |
| Aug 28, 4:08 AM CDT | Flash Flood Watch | GRB | Brown, Kewaunee, Outagamie | 17 hr |
| Aug 28, 1:37 PM CDT | Special Weather Statement | GRB | Portage, Waupaca, Waushara, Wood | 53 min |
| Aug 28, 2:03 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 42 min |
| Aug 28, 2:20 PM CDT | Special Weather Statement | GRB | Outagamie | 40 min |
| Aug 28, 2:35 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 29 min |
| Aug 28, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca, Waushara, Winnebago | 3 hr |
| Aug 28, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 51 min |
| Aug 28, 3:33 PM CDT | Special Weather Statement | GRB | Kewaunee | 27 min |
| Aug 28, 3:50 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Winnebago | 3 hr |
| Aug 28, 4:03 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Winnebago | 42 min |
| Aug 28, 4:08 PM CDT | Special Marine Warning | GRB | 112 min | |
| Aug 28, 4:27 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 18 min |
| Aug 28, 4:38 PM CDT | Tornado Warning | GRB | Manitowoc | 20 min |
| Aug 28, 4:53 PM CDT | Flash Flood Warning | GRB | Calumet, Outagamie, Winnebago | 3 hr |
| Aug 28, 5:55 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waushara, Winnebago | 3 hr |
| Aug 28, 6:42 PM CDT | Areal Flood Advisory | GRB | Calumet | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.